# SDR RU3A1001

- Difficulty date: December 29, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 6,953 hours, 3,159 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK DISCOVERED RUDDER LOWER SKIN LEADING EDGE CRACKED AT WEIGHT MOUNT HOLES.  FOUND SAME PROBLEM ON N59 10/23/2009.
